# SDR VNAA2015081200023

- Difficulty date: August 12, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N556NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15339
- Aircraft time: 1,887 hours, 1,781 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01907
- Condition: Seized
- Location: Right
- Part time: 1,887 hours, 1,781 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SMOKE IN CABIN ON FINAL APPROACH.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, R & R RT AIR CYCLE MACHINE AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
